# SDR 96ZZZX1537

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6611C
- Make and model: Cessna T210N
- Aircraft serial: 21063930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Rig
- Location: Nlg Squat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO RETRACT.  UPON INSPECTION, FOUND SQUAT SWITCH OUT OF RIG.  JACKED ACFT, RE-RIGGED PER MM.  OPERATIONALLY TESTED GOOD.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF SWITCH AT SCHEDULED INSPECTIONS.
